# SDR SWAA2020042945921

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 30,105 hours, 18,299 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAILURE DURING CLIMB AFTER NOTICABLE POP AND YAW TO RIGHT SIDE. NO FIRE INDICATION NOTED. / R/R #2 ENGINE PER WI# 771-00-01 P/N OFF/ON CFM56-7B24 S/N OFF 805295 S/N ON 892568
